Pa?os - how to treat them?

BackInTheUSA

New member
May 31, 2005
19
0
0
Hi Everyone,

I'm back in the USA after spending a while in the DR. I got the salmonella and the amoeba treated when I got back, but now (after spending a nice Memorial Day under the sun), I have found myself affected by pa?os on my arms.

I remember being able to walk into the pharmacy by where I lived in Sto Dgo to get something to treat this, but I don't remember what it is, and I can't figure out what the word for pa?os is in English ("skin fungus that bleaches your skin in dots"???). Is there some sort of U.S. over the counter treatment/ointment sort of thing that I can use to get rid of this?

Or does anyone know what the active ingredients are in the D.R.-farmacia pa?os treatments???

Any help would be greatly appreciated :)

Thank you.
 

Escott

Gold
Jan 14, 2002
7,716
6
0
www.escottinsosua.blogspot.com
BackInTheUSA said:
Hi Everyone,

I'm back in the USA after spending a while in the DR. I got the salmonella and the amoeba treated when I got back, but now (after spending a nice Memorial Day under the sun), I have found myself affected by pa?os on my arms.

I remember being able to walk into the pharmacy by where I lived in Sto Dgo to get something to treat this, but I don't remember what it is, and I can't figure out what the word for pa?os is in English ("skin fungus that bleaches your skin in dots"???). Is there some sort of U.S. over the counter treatment/ointment sort of thing that I can use to get rid of this?

Or does anyone know what the active ingredients are in the D.R.-farmacia pa?os treatments???

Any help would be greatly appreciated :)

Thank you.
Ringworm? Man you sound like a mess.
 

Mirador

On Permanent Vacation!
Apr 15, 2004
3,563
0
0
I have found myself affected by pa?os on my arms.
Most probably your skin infection (fungal) was a result of the parasitic intestinal infection (amoeba, others), since the later creates conditions for the former... Anyway, your 'pa?os' could be already gone, and what is happening is that since you were in the sun, your now tanned skin makes the decoloration caused by the fungal infection more noticeable. I recommend you check the spots grow or spread during one or two weeks. If the don't, leaving them alone, they will eventually even out with the neighboring skin. If they grow or spread, you can try over-the-counter isoconazol (topical at 1%) for several weeks on the lesions. Also, take care to disinfect (or discard) clothing that could be infected...
 

BackInTheUSA

New member
May 31, 2005
19
0
0
Mirador said:
Most probably your skin infection (fungal) was a result of the parasitic intestinal infection (amoeba, others), since the later creates conditions for the former... Anyway, your 'pa?os' could be already gone, and what is happening is that since you were in the sun, your now tanned skin makes the decoloration caused by the fungal infection more noticeable. I recommend you check the spots grow or spread during one or two weeks. If the don't, leaving them alone, they will eventually even out with the neighboring skin. If they grow or spread, you can try over-the-counter isoconazol (topical at 1%) for several weeks on the lesions. Also, take care to disinfect (or discard) clothing that could be infected...
Thanks for your advice...I'll go check out the drugstore over my lunch break... Hmm...sounds sad to discard my clothing...so I guess I will be disinfecting my clothing. I'll keep an eye on them over the next week. :)